# SDR AALA201704079005

- Difficulty date: April 6, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 46,938 hours, 27,933 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Autofeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL AUTOFEED FAULT IN CLIMB AND CRUISE WHILE IN AUTO MODE. ACCOMPLISHED ECAM NOW NORMAL ACTIONS AND REQUIRED FOLLOW UP. NO SIGNIFICANT OF FUEL IMBALANCE.  MAINTENANCE COULD NOT DUPLICATE, NO FAULTS FOUND, ACCOMPLISHED TS IAW TSM 28-21-00-810-816-A AND TSM 28-21-00-810-823-A, ACCOMPLISHED SUCCESSFUL OPS TEST OF THE MAIN FUEL PUMP SYS WITH FUEL FLOW BY TRANSFER IAW AMM 28-21-00-710-007-A, ACCOMPLISHED SUCCESSFUL FUNCTIONAL TEST OF THE CENTER TANK FUEL CONTROL IAW AMM 28-21-00-720-001, ACCOMPLISHED SUCCESSFUL BITE TEST OF FQIC IAW AMM 28-42-00-740-001-A, NO FAULTS FOUND.
